# SDR TRAX200701953

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 10,127 hours, 6,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FORWARD STRIP OF PHOTO ILLUMINICENT EMERGENCY LIGHT ON FLOOR DOES NOT ILLUMINATE (MISSING).
